RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2017, Volume 8, Number 1, Pages 34–49 (Mi emj246)  

Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces

A. Gogatishvilia, R. Mustafayevbc, T. Ünverc

a Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
b Institute of Mathematics and Mechanics, Academy of Sciences of Azerbaijan, B. Vahabzade St. 9, Baku, AZ 1141, Azerbaijan
c Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey

Abstract: In this paper embedding relations between weighted complementary local Morrey-type spaces $^cLM_{p\theta,\omega}(\mathbb{R}^n,v)$ and weighted local Morrey-type spaces $LM_{p\theta,\omega}(\mathbb{R}^n,v)$ are characterized. In particular, two-sided estimates of the optimal constant $c$ in the inequality
$$
( \int_0^\infty( \int_{B(0,t)} f(x)^{p_2}v_2(x) dx )^{\frac{q_2}{p_2}}u_2(t) dt )^{\frac1{q_2}} \leqslant c (\int_0^\infty(\int_{^cB(0,t)}f(x)^{p_1}v_1(x) dx)^{\frac{q_1}{p_1}}u_1(t) dt)^{\frac1{q_1}},\quad f\geqslant0
$$
are obtained, where $p_1$, $p_2$, $q_1$, $q_2\in(0,\infty)$, $p_2\leqslant q_2$ and $u_1$, $u_2$ and $v_1$, $v_2$ are weights on $(0,\infty)$ and $\mathbb{R}^n$, respectively. The proof is based on the combination of the duality techniques with estimates of optimal constants of the embedding relations between weighted local Morrey-type and complementary local Morrey-type spaces and weighted Lebesgue spaces, which allows to reduce the problem to using of the known Hardy-type inequalities.

Keywords and phrases: local Morrey-type spaces, embeddings, iterated Hardy inequalities.

Funding Agency Grant Number
Grantová Agentura České Republiky P201-13-14743S
RVO 67985840
Shota Rustaveli National Science Foundation DI/9/5-100/13
The research of A. Gogatishvili was partially supported by the grant P201-13-14743S of the Grant Agency of the Czech Republic and RVO: 67985840 and by Shota Rustaveli National Science Foundation, grant no. DI/9/5-100/13 (Function spaces, weighted inequalities for integral operators and problems of summability of Fourier series).


Full text: PDF file (443 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 46E30, 26D10
Received: 06.12.2016
Language:

Citation: A. Gogatishvili, R. Mustafayev, T. Ünver, “Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces”, Eurasian Math. J., 8:1 (2017), 34–49

Citation in format AMSBIB
\Bibitem{GogMusUnv17}
\by A.~Gogatishvili, R.~Mustafayev, T.~\"Unver
\paper Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 1
\pages 34--49
\mathnet{http://mi.mathnet.ru/emj246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411744800003}


Linking options:
  • http://mi.mathnet.ru/eng/emj246
  • http://mi.mathnet.ru/eng/emj/v8/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:107
    Full text:37
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019